Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    1ad man is offline Banned
    Join Date
    Dec 2005

    blood pressure question

    i have done cycles before but am currently off for 6 months. my doctor said i have high blood pressure . now the question i have is i took a pill of hydroclorthizide and i woke up in the morning . i feel realy drowsy and tired all the time i keep on falling a sleep. major lethargy what is the problem this is day 1 of the blood pressure pill i took yesterday. i feel like shit keep on falling a sleep what is this a sign of. thanks help

  2. #2
    Pinnacle's Avatar
    Pinnacle is offline AR-Hall of Famer ~ Cocky motherF*cker!
    Join Date
    Mar 2005
    Yes,those are my legs
    Speak to your doctor about getting your medication changed.

  3. #3
    SS1476's Avatar
    SS1476 is offline Senior Member
    Join Date
    Mar 2005
    Good advice,If its that bad, i was stop
    until I speak to the doc as soon as possible.

    A couple years back my BP was high, after
    strict dieting, and hard training, its below normal.
    I was overweight, and that was my issue.

    just my 2cc's worth

  4. #4
    stupidhippo is offline Anabolic Member
    Join Date
    Apr 2005
    Yup, I agree wits SS.. many times dropping weight will help u drop BP.. If u r already lean and still have high BP then it is time to take meds. Also cardio might help here (and its good for leaning out anyway). There are many possibilitis and u should find a suitable for u. I wouldnt take beta blockers myself and would look into ACE inhibitors.. I would ditch the diuretic u use. This is just my opinion and go to the docs.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts